# SDR AALA202112287311

- Difficulty date: December 27, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737*
- Aircraft serial: 44450
- Aircraft time: 4,929 hours, 1,970 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 19 AISLE FLOOR PANEL IS SPONGY AND MAKES A CLICKING SOUND WHEN STEPPING. REPAIRED FLOOR PANEL PER AARD 53-00-00-3.
